# SDR AALA20100816DFW01

- Difficulty date: August 13, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 43,336 hours, 5,364 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHTS ALL INOPERATIVE IN AFT COACH SECTION.  REPLACED SEAT TO SEAT ESCAPE PATH LIGHTING HARNESSES BETWEEN ROW 36DEF THRU 38DEF.  OPS CHECKED NORMAL.
